# SDR AALA20130827024

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 87,431 hours, 13,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT SEAT MOUNT & CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY M739.  OPERATION CHECKED NORMAL.
